Can there be complications with hepatitis a if I have cancer?

Hepatitis A & Cancer. Sometimes. It depends on your immune status, the type of cancer you have, the type(s) of chemotherapy and other treatments you are taking. It also depends on the viral hepatitis load. Hepatitis a can be a very serious problem if you are immunocompromised, so it is best to consult with your physician for detailed information based on your specific profile.
Maybe (so get vacc.) Although the great majority of normal, healthy people recover from hepatitis a infection without any long term problems, there are always an unlucky few who have very serious symptoms. A few people die each year from liver failure in the U.S., due to hepatitis a infection. A person with cancer and a weakened immune system or damage to the liver may have more complications from hepatitis a virus.

Related Questions

Can there be complications with hepatitis b if I have cancer?

Depends on hep B ,CA. Depends on your hep b (active, inactive, viral load, rx, etc), the type of cancer, and the planned treatment. Co-ordinate your hepatologist (liver specialist) and oncologist (cancer specialist). Read more...
Yes. Certain chemotherapy drugs can be toxic to the liver. If you have hep b and cirrhosis, than this will require specialized doses of chemotherapy for you. Additionally, chemo drugs that suppress the immune system can give other infections like viral hepatitis, a "green light" to become more active. Talk with your oncologist for details. Read more...

Can there be complications with hepatitis C if I have cancer?

Depends on CA, Rx. Depends on what you have re: hep c and the cancer; as well as the treatments. Co-ordinate your hepatologist (liver specialist) and oncologist (cancer specialist). Read more...
Yes. Certain chemotherapy drugs can be toxic to the liver. If you have hep c and cirrhosis, than this will require specialized doses of chemotherapy for you. Additionally, chemo drugs that suppress the immune system can give other infections like viral hepatitis, a "green light" to become more active. Talk with your oncologist for details. Read more...